RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2013, Issue 1(30), Pages 334–342 (Mi vsgtu1175)  

This article is cited in 2 scientific papers (total in 2 papers)

Procedings of the 3nd International Conference "Mathematical Physics and its Applications"
Complex Systems, Quantum Mechanics, Information Theory

Equation on the basis of one-dimensional chaotic dynamics

D. B. Volov

Samara State Transport University

Abstract: Modified Klein–Gordon–Fock equations were obtained on the basis of one-dimensional chaotic dynamics and the original Lagrangians were found. The concepts of $m$-exponential map and groups with broken symmetry are introduced. A system of bitrial orthogonal functions is considered.

Keywords: one-dimensional chaotic dynamics, Klein–Gordon equation, Lagrangian, exponential map, algebra, orthonormal systems

DOI: https://doi.org/10.14498/vsgtu1175

Full text: PDF file (163 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 51-72:512.54
MSC: Primary 37J15; Secondary 03C05, 37D45
Original article submitted 15/XI/2012
revision submitted – 13/II/2013

Citation: D. B. Volov, “Equation on the basis of one-dimensional chaotic dynamics”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(30) (2013), 334–342

Citation in format AMSBIB
\Bibitem{Vol13}
\by D.~B.~Volov
\paper Equation on the basis of one-dimensional chaotic dynamics
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2013
\vol 1(30)
\pages 334--342
\mathnet{http://mi.mathnet.ru/vsgtu1175}
\crossref{https://doi.org/10.14498/vsgtu1175}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1175
  • http://mi.mathnet.ru/eng/vsgtu/v130/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. B. Volov, “Ob unitarnosti bitrialnykh operatorov evolyutsii v yavnom vide obobschennogo uravneniya”, Vestnik SamGUPS, 2013, no. 4, 107–112  elib
    2. D. B. Volov, “Model ostsillyatora s narusheniem simmetrii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:4 (2015), 624–633  mathnet  crossref  zmath  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:242
    Full text:81
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019